A difference method for solving a class of hyperbolic equations with degenerate order
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1755-1766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a14,
author = {R. I. Semerdzhieva},
title = {A difference method for solving a class of hyperbolic equations with degenerate order},
journal = {Differencialʹnye uravneni\^a},
pages = {1755--1766},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a14/}
}
R. I. Semerdzhieva. A difference method for solving a class of hyperbolic equations with degenerate order. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1755-1766. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a14/